# SDR C2XA02CL244

- Difficulty date: December 5, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A25690
- Condition: Faulty
- Location: Left Gear
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3031 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE WHEN THE GEAR WAS LOWERED.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN GEAR AFT PROXIMITY SWITCH.OPERATIONAL CHECKS WERE GOOD.
